On the singular Schroedinger equations with magnetic fields

Kolokoltsov, V.N., 2003. On the singular Schroedinger equations with magnetic fields. Matematicheskii Sbornik, 194 (6), pp. 105-126. ISSN 0368-8666

Full text not available from this repository.
Item Type: Journal article
Publication Title: Matematicheskii Sbornik
Creators: Kolokoltsov, V.N.
Publisher: Izdatel'stvo Nauka
Place of Publication: Moscow
Date: 2003
Volume: 194
Number: 6
ISSN: 0368-8666
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:51
Last Modified: 09 Oct 2015 10:51
URI: http://irep.ntu.ac.uk/id/eprint/19075

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year